# SDR AALA202509120897

- Difficulty date: September 11, 2025
- Submitted: September 12, 2025
- Operation: Air carrier
- Aircraft: N925NN
- Make and model: Boeing 737823
- Aircraft serial: 31169
- Aircraft time: 36,176 hours, 15,643 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Stiff
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT ATTENDANT REPORTS GIRT BAR LOCKS ON L2 DOOR TO STIFF AND HARD TO ARM AND DISARM.  (OPEN).
